Urmăriți
Francisco Javier Martín Reyes
Francisco Javier Martín Reyes
Adresă de e-mail confirmată pe uma.es
Titlu
Citat de
Citat de
Anul
Weighted inequalities for one-sided maximal functions
FJ Martín-Reyes, P Ortega Salvador, A de la Torre
Transactions of the American Mathematical Society 319 (2), 517-534, 1990
1351990
New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions
FJ Martín-Reyes
Proceedings of the American Mathematical Society 117 (3), 691-698, 1993
1281993
Weighted inequalities for Riemann-Liouville fractional integrals of order one and greater
FJ Martin-Reyes, E Sawyer
Proceedings of the American Mathematical Society 106 (3), 727-733, 1989
1131989
On weighted inequalities for singular integrals
H Aimar, L Forzani, F Martín-Reyes
Proceedings of the American Mathematical Society 125 (7), 2057-2064, 1997
841997
A+∞ Condition
FJ Martín-Reyes, L Pick, A De La Torre
Canadian journal of mathematics 45 (6), 1231-1244, 1993
771993
One-sided BMO spaces
FJ Martín-Reyes, A De La Torre
Journal of the London Mathematical Society 49 (3), 529-542, 1994
651994
On the conditions for general bases
J Duoandikoetxea, FJ Martín-Reyes, S Ombrosi
Mathematische Zeitschrift 282 (3), 955-972, 2016
632016
Two weight norm inequalities for fractional one-sided maximal operators
FJ Martín-Reyes, A De la Torre
Proceedings of the American Mathematical Society 117 (2), 483-489, 1993
631993
Maximum principles, extension problem and inversion for nonlocal one-sided equations
A Bernardis, FJ Martín-Reyes, PR Stinga, JL Torrea
Journal of Differential Equations 260 (7), 6333-6362, 2016
532016
The dominated ergodic estimate for mean bounded, invertible, positive operators
FJ Martín-Reyes, A De la Torre
Proceedings of the American Mathematical Society 104 (1), 69-75, 1988
391988
Multiresolution Approximations and Wavelet Bases of Weighted L p Spaces
HA Aimar, AL Bernardis, FJ Martín-Reyes
Journal of Fourier Analysis and Applications 9, 497-510, 2003
372003
Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function
L Forzani, F Martín-Reyes, S Ombrosi
Transactions of the American Mathematical Society 363 (4), 1699-1719, 2011
342011
Differential transforms in weighted spaces
AL Bernardis, M Lorente, FJ Martín-Reyes, MT Martínez, A De La Torre, ...
Journal of Fourier Analysis and Applications 12, 83-103, 2006
332006
Boundedness of operators of Hardy type in Λp, q spaces and weighted mixed inequalities for singular integral operators
FJ Martín-Reyes, PO Salvador, MDS Gavilán
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 127 (1 …, 1997
311997
Calderón weights as Muckenhoupt weights
J Duoandikoetxea, FJ Martín-Reyes, S Ombrosi
Indiana University Mathematics Journal, 891-910, 2013
302013
Some weighted inequalities for general one-sided maximal operators
FJ Martín-Reyes, A De la Torre
Studia Mathematica 1 (122), 1-14, 1997
281997
On weighted weak type inequalities for modified Hardy operators
F Martín-Reyes, P Ortega
Proceedings of the American Mathematical Society 126 (6), 1739-1746, 1998
261998
The ρ-variation of the Hermitian Riesz transform
R Crescimbeni, FJ Martín-Reyes, A De La Torre, JL Torrea
Acta Mathematica Sinica, English Series 26 (10), 1827-1838, 2010
242010
Sharp weighted bounds for one-sided maximal operators
FJ Martín-Reyes, A De la Torre
Collectanea mathematica 66 (2), 161-174, 2015
202015
Inequalities for the ergodic maximal function and convergence of the averages in weighted 𝐿^{𝑝}-spaces
FJ Martín-Reyes
Transactions of the American Mathematical Society 296 (1), 61-82, 1986
201986
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20